Alesse Birth Control Side Effects?

Patient

Q: I recently started taking Alesse (I just took the first inactive pill yesterday) and I've noticed that I've been getting dizzy frequently and that my heart has been beating irregularly and it's sometimes hard to catch my breath. I know that the dizziness can be a normal side effect, but I was wondering about the rest. Is it normal or should I contact my doctor?

Doctor

A:   This is definitely not normal and i would discontinue taking this drug immediately. You should definitely make an appointment with your doctor right away and let him/her know what is going on. These side effects can lead to serious problems if you don't seek medical attention right away. Hope this helps.

Related Q&A

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews